# SDR CALA2025120811851

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1024143
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 700, LT SIDE, NEAR S23L AND S24-25L, FRAME HAS TWO DENTS.  REPAIRED IAW EC/RA 5330-07664 AND VT MAE EA 757-5330-13-A 4210 REV-.
